# SDR QXEA2009101300783

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 597 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FS 597 STR 24R ON IB SIDE EDGE OF THE TOP LEDGE OF THE STR.   UPON FURTHER INVESTIGATION FOUND TO BE PAINT ONLY.  CLEANED AND TREATED, PRIMED AND PAINTED IAW SRM 51-26-00-110-801-A01, 51-21-11, 51-25-06, 51-25-16.  DURING FURTHER INVESTIGATION OF STR 24R FOUND TOOLING DAMAGE AND PITTING CORROSION ON WEB OF STR O/B SIDE AT FS 597.  BLENDED IAW SRM 51-21-06-001-001-A01, MEASURED AND FOUND TO BE OUT OF LIMITS, IAW SRM 53-31-03-003-A01.  PERFORM LPI ON BLENDED AREA, NO CRACKS OR CORROSION FOUND, IAW REO 670-53-31-150 LPI NDTM 51-20-008. TREATED, PRIMED AND PAINTED IAW 51-21-11, 51-25-06 AND 51-25-16.
